I have an infant that is 14 months old and have been on seasonique since her birth. I have been sick with severe diarrhea, dizziness and fainting spells since then. Friends have suggested it is this pill; is that possible? I have been diagnosed with hypoglycimia and have completed changed my diet and still fill ill. Help.
Welcome to ehealthforum,
The hormonal content of the pill could also contribute to dizziness, bowel habit changes, nausea etc. You should consider visiting your doctor/gynecologist for further evaluation and discuss about getting changed to alternate birth control measure. You can also consider using non-hormonal forms for some time to see if it helps. Take adequate rest. Drink plenty of water. Maintain healthy diet and lifestyle. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.